Alert archive / Mississippi / River Flood Warnings in 2011
River Flood Warning 27, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Mar 28, 2011, 10:29 AM CDT for Lowndes County, Monroe County, Mississippi. It took effect at Mar 31, 2011, 2:30 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 28, 2011, 10:29 AM CDT (15:29 UTC)
- In effect from
- Mar 31, 2011, 2:30 AM CDT
- Expired
- Mar 29, 2011, 11:15 AM CDT
- In force
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
Counties Lowndes County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 27 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buttahatchie River near Aberdeen (ABDM6). The gauge peaked at 11.07 ft at Mar 30, 2011, 11:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
898 WGUS44 KMEG 281529 FLWMEG BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1029 AM CDT MON MAR 28 2011 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC087-095-291529- /O.NEW.KMEG.FL.W.0027.110331T1200Z-110401T1200Z/ /ABDM6.1.ER.110331T1200Z.110331T1800Z.110401T0600Z.NO/ 1029 AM CDT MON MAR 28 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM THURSDAY MORNING UNTIL EARLY FRIDAY MORNING. * AT 08 AM MONDAY THE STAGE WAS...8.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING MARCH 31 AND CONTINUE TO RISE TO NEAR 13.1 FEET BY EARLY AFTERNOON THURSDAY MARCH 31. THE RIVER WILL THEN QUICKLY FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING APRIL 1. AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED. $$
3 follow-up statements
352 WGUS84 KMEG 290200 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 900 PM CDT MON MAR 28 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE RIVER . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-300200- /O.CON.KMEG.FL.W.0026.110331T0430Z-110331T1400Z/ /BGBM6.1.ER.110331T0430Z.110331T0600Z.110331T0800Z.NO/ 900 PM CDT MON MAR 28 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM WEDNESDAY BEFORE MIDNIGHT UNTIL THURSDAY MORNING. * AT 07 PM MONDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.1 FEET AFTER MIDNIGHT WEDNESDAY. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 14.1 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * AT 14.0 FEET...FLOODING OF LOW LYING AGRICULTURAL LAND IS OCCURRING $$ MSC087-095-300200- /O.CON.KMEG.FL.W.0027.110331T1200Z-110401T1200Z/ /ABDM6.1.ER.110331T1200Z.110331T1800Z.110401T0600Z.NO/ 900 PM CDT MON MAR 28 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM THURSDAY MORNING UNTIL EARLY FRIDAY MORNING. * AT 08 PM MONDAY THE STAGE WAS 9.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.1 FEET THURSDAY MORNING. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 13.1 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED $$
402 WGUS84 KMEG 290252 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 952 PM CDT MON MAR 28 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...TOMBIGBEE RIVER . PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC095-300252- /O.EXT.KMEG.FL.W.0026.110330T2317Z-110401T0130Z/ /BGBM6.1.ER.110330T2317Z.110331T0600Z.110331T1930Z.NO/ 952 PM CDT MON MAR 28 2011 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BIGBEE * FROM WEDNESDAY EVENING UNTIL THURSDAY EARLY AFTERNOON. * AT 07 PM MONDAY THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.6 FEET EARLY THURSDAY MORNING. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE TO RISE TO NEAR 14.6 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING $$ MSC087-095-300251- /O.EXT.KMEG.FL.W.0027.110331T0730Z-110401T1000Z/ /ABDM6.1.ER.110331T0730Z.110331T1800Z.110401T0400Z.NO/ 952 PM CDT MON MAR 28 2011 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM EARLY THURSDAY MORNING UNTIL THURSDAY BEFORE MIDNIGHT. * AT 08 PM MONDAY THE STAGE WAS 9.0 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.4 FEET THURSDAY EARLY AFTERNOON. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 13.4 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT. * AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED $$
820 WGUS84 KMEG 291616 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1115 AM CDT TUE MAR 29 2011 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE BUTTAHATCHIE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC087-095-291645- /O.CAN.KMEG.FL.W.0027.000000T0000Z-110401T1000Z/ /ABDM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1115 AM CDT TUE MAR 29 2011 FORECAST INFORMATION FOR BUTTAHATCHIE RIVER NEAR ABERDEEN * AT 09 AM TUESDAY THE STAGE WAS 9.2 FEET. * NO FLOODING IS CURRENTLY FORECAST. * MAXIMUM FORECAST STAGE OF 9.9 FEET THIS AFTERNOON. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 12.1 FEET THURSDAY MORNING MARCH 31. * AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 28, 10:11 AM CDT, 18 minutes earlier.
Area forecast discussion, Mar 28, 10:11 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1011 AM CDT MON MAR 28 2011 .UPDATE...MORNING UPDATE. && .DISCUSSION... SKIES ARE QUITE A BIT CLEARER THAN EXPECTED ACROSS MUCH OF THE NORTHERN HALF OF THE MIDSOUTH INCLUDING MUCH OF THE MEMPHIS METRO AREA. AS A RESULT...TEMPERATURES ARE WARMING NICELY WITH MEMPHIS ALREADY REPORTING 47 DEGREES. CLOUDS WILL CONTINUE TO ERODE FROM NORTH TO SOUTH...ALTHOUGH ADDITIONAL HIGH CLOUDS WILL STREAM IN FROM THE WEST...INTO EASTERN ARKANSAS LATER THIS AFTERNOON. BUMPED HIGH TEMPERATURES UP A BIT BASED ON OBSERVATIONS AND SKY CONDITIONS. WILL FOCUS MAINLY ON THE NEXT ROUND OF STORMS EXPECTED LATE TOMORROW AND TOMORROW IN THE AFTERNOON UPDATE. 30/SIRMON && .PREV DISCUSSION... /ISSUED 250 AM CDT MON MAR 28 2011/ .DISCUSSION... CURRENTLY...A POTENT MID LEVEL TROF THAT BROUGHT WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE MIDSOUTH AND LARGE HAIL TO PARTS OF NORTH MISSISSIPPI IS EXITING THE REGION. EXPECT A FEW LEFTOVER SHOWERS AND PATCHY DRIZZLE OVER THE NEXT FEW HOURS THAT SHOULD END BY SUNRISE. TEMPS REMAIN CHILLY WITH READINGS AROUND 40 NORTH TO MID 40S SOUTH. TODAY AND TONIGHT...THERE WILL BE PLENTY OF CLOUD COVER AROUND FOR MUCH OF THE DAY. SHOULD SEE SOME SUN BY LATER THIS AFTERNOON THOUGH WOULD NOT BE SURPRISED IN THE LEAST IF IT STAYS CLOUDY ALL DAY. IF WE CAN CLEAR OUT SOME IT WILL BE SHORT LIVED AS MOISTURE STARTS TO STREAM BACK INTO THE MIDSOUTH AFTER MIDNIGHT AHEAD OF THE NEXT SYSTEM. GIVEN THE CLOUD COVER DECIDED TO GO BELOW GUIDANCE TODAY AND CHOP ABOUT 5 DEGREES OFF THE PREVIOUS FORECAST. WILL GO WITH THE SLIGHTLY WARMER MET NUMBER TONIGHT SINCE THERE WILL BE CLOUDS AROUND...ESPECIALLY AFTER MIDNIGHT. TUESDAY THROUGH WEDNESDAY...A WARM FRONT IS EXPECTED TO DEVELOP ACROSS THE LOWER MISSISSIPPI VALLEY ON TUESDAY. A WEAK SURFACE LOW WILL TRACK ALONG THE FRONT ACROSS CENTRAL MISSISSIPPI INTO ALABAMA BY WEDNESDAY MORNING. MEANWHILE A POTENT MID LEVEL TROF WITH MOVE THROUGH THE MID MISSISSIPPI VALLEY DURING THIS TIME FRAME. RAIN CHANCES WILL INCREASE THROUGHOUT THE DAY ON TUESDAY WITH WIDESPREAD SHOWERS AND THUNDERSTORMS BY TUESDAY NIGHT...TAPERING OFF EARLY WEDNESDAY. ATTM IT LOOKS LIKE THE FRONT WILL STAY MAINLY SOUTH OF THE FORECAST AREA THOUGH WITH THE MID LEVEL TROF MOVING THROUGH EXPECT A GOOD DEAL OF ELEVATED INSTABILITY ALONG AN SOUTH OF I-40 WITH SHOWALTER INDEX VALUES OF -1C TO -3C AND 700-500MB LAPSE RATES OF 7 C/KM. THE MAIN THREAT WILL BE LARGE HAIL WITH DAMAGING WINDS A SECONDARY THREAT. SHOULD SEE SOME CLEARING WEDNESDAY AFTERNOON THOUGH LOW CLOUDS MAY HANG AROUND. WEDNESDAY NIGHT THROUGH FRIDAY MORNING...EXTENDED MODELS HAVE COME INTO GOOD AGREEMENT DURING THIS TIME FRAME. A BROAD MID LEVEL TROF WILL MOVE SLOWLY THROUGH THE AREA WITH CLOUDY SKIES...SMALL CHANCES FOR RAIN AND BELOW NORMAL TEMPERATURES. FRIDAY AFTERNOON THROUGH THE WEEKEND...LOOKS LIKE A PATTERN SHIFT IS ON TAP WITH UPPER LEVEL HIGH PRESSURE BUILDING IN WITH DRY WEATHER AND MUCH WARMER TEMPS. SJM AVIATION... 12Z TAF CYCLE DRIER AIR WILL FILTER INTO THE TAF SITES THIS PERIOD WITH CURRENT IFR CIGS IMPROVING TO VFR AT KTUP...AND MVFR CIGS TO VFR AT KMEM AND KMKL...OVER THE NEXT 2 TO 5 HOURS. VFR CONDITIONS ALREADY SEEN AT KJBR. MODERATELY CONFIDENT THAT CLOUDS WILL SCATTER OUT THIS AFTERNOON ACROSS THE NORTH...WITH KTUP STAYING PREDOMINATELY BROKEN. LATE TONIGHT MVFR MOISTURE WILL BEGIN TO SURGE NORTH AGAIN AFFECTING KTUP BEFORE THE END OF THE PERIOD WHILE HIGHER LEVEL MOISTURE FROM CONVECTION OVER THE OZARKS SPILLS IN FROM THE WEST. NORTHEAST WINDS WILL REMAIN NEAR 10KTS...DIMINISHING LATE. JAB && .AVIATION... && .PRELIMINARY POINT TEMPS/POPS... MEM 57 43 60 42 / 10 10 50 80 MKL 56 38 60 40 / 10 10 50 80 JBR 54 38 51 40 / 10 10 70 80 TUP 61 43 64 47 / 10 10 50 80 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 28, 3:12 AM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 312 AM CDT MON MAR 28 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-291015- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 312 AM CDT MON MAR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS AREAS SOUTH OF I-40 LATE TUESDAY AFTERNOON AND TUESDAY NIGHT AS AN AREA OF LOW PRESSURE MOVES ACROSS THE LOWER MISSISSIPPI VALLEY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS FOR ANY THUNDERSTORMS THAT BECOME SEVERE. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS AREAS SOUTH OF I-40 LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. SJM
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:02 PM CDT | Special Weather Statement | MEG | Union | 28 min |
| Mar 27, 7:39 PM CDT | Special Weather Statement | MEG | Yalobusha | 21 min |
| Mar 27, 7:49 PM CDT | Special Weather Statement | MEG | Tunica | 26 min |
| Mar 27, 8:18 PM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw | 42 min |
| Mar 27, 8:31 PM CDT | Special Weather Statement | MEG | Monroe | 44 min |
| Mar 27, 8:50 PM CDT | Special Weather Statement | MEG | Quitman | 25 min |
| Mar 27, 9:12 PM CDT | Special Weather Statement | MEG | Tate | 33 min |
| Mar 27, 9:17 PM CDT | Special Weather Statement | MEG | Monroe | 43 min |
| Mar 27, 9:26 PM CDT | Special Weather Statement | MEG | Panola | 19 min |
| Mar 27, 9:42 PM CDT | Special Weather Statement | MEG | Benton, Marshall | 48 min |
| Mar 27, 9:50 PM CDT | Special Weather Statement | MEG | DeSoto | 40 min |
| Mar 27, 10:17 PM CDT | Special Weather Statement | MEG | Prentiss, Union | 28 min |
| Mar 27, 10:17 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 58 min |
| Mar 27, 10:23 PM CDT | Special Weather Statement | MEG | Panola | 52 min |
| Mar 27, 10:41 PM CDT | Special Weather Statement | MEG | Prentiss, Tishomingo | 49 min |
| Mar 27, 10:44 PM CDT | Special Weather Statement | MEG | Calhoun | 46 min |
| Mar 27, 11:02 PM CDT | Special Weather Statement | MEG | Lee, Pontotoc, Union | 43 min |
| Mar 27, 11:07 PM CDT | Special Weather Statement | MEG | Panola, Quitman | 23 min |
| Mar 27, 11:09 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Monroe, Pontotoc | 51 min |
| Mar 27, 11:17 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 13 min |
| Mar 27, 11:18 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tippah, Union | 42 min |
| Mar 27, 11:27 PM CDT | Special Weather Statement | MEG | Coahoma, Quitman | 33 min |
| Mar 27, 11:42 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe, Prentiss, Tishomingo | 48 min |
| Mar 27, 11:49 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 41 min |
| Mar 27, 11:58 PM CDT | Special Weather Statement | MEG | Chickasaw | 32 min |
| Mar 28, 12:24 AM CDT | Special Weather Statement | MEG | Itawamba, Lee | 51 min |
| Mar 28, 12:26 AM CDT | Special Weather Statement | MEG | Pontotoc, Yalobusha | 49 min |
| Mar 28, 12:56 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 49 min |
| Mar 28, 1:38 AM CDT | Special Weather Statement | MEG | Chickasaw, Monroe | 52 min |
| Mar 28, 2:02 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 43 min |
| Mar 28, 10:24 AM CDT | River Flood Warning | MEG | Monroe | 56 hr |
Nearby
River Flood Warnings in Mississippi, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.